Cilt 5, Sayı 1, Sayfalar 70 - 76 2017-04-07

Calculation of Cutoff Frequency for Polynomial Families
POLİNOM AİLELERİ İÇİN KESME FREKANSI HESABI

Taner BÜYÜKKÖROĞLU [1] , Gökhan ÇELEBİ [2]

143 118

If the coefficients of a polynomial depend on uncertainty parameter then a polynomial family is under consideration [1,4]. In many stability problems the investigation of pure imaginary roots for a polynomial family is very important. Given a pure imaginary complex number, the set of all images of uncertainty vectors is called the value set corresponding to this pure imaginary complex number. The question whether these sets contain the origin is very important from robust stability point of view of a polynomial family. Cutoff frequency guarantees the noninclusion of the origin to the value set for large frequencies. In this paper we give a procedure for more strict estimation of cutoff frequency and applications the obtained result to the constant inertia problem of polynomial family.

Bir polinomun katsayıları belirsiz parametrelere bağlı olduğunda bir polinom ailesi söz konusu olur [1,4]. Pek çok kararlılık probleminde, polinom ailesinin pür imajiner köklerinin araştırılması oldukça önemlidir. Pür imajiner bir kompleks sayı verildiğinde, belirsizlik vektörlerinin görüntülerinin kümesi bu kompleks sayıya karşılık gelen değer kümesi olarak adlandırılır. Değer kümelerinin orijini kapsayıp kapsamadığı sorusu,  polinom ailesinin gürbüz kararlılığı açısından çok önemlidir. Kesme frekansı, daha büyük frekanslar için değer kümesinin orijini içermemesini garanti eder. Bu çalışmada, kesme frekansını daha iyi belirlemek için bir prosedür verilmiştir ve elde edilen sonuçlar polinom ailesinin sabit inerşiya problemine uygulanmıştır.

  • B. R. Barmish. New Tools for Robustness of Linear Systems. Macmillan, New York, 1994.
  • H. Akyar, T. Büyükköroğlu and V. Dzhafarov, On stability of parametrized families of polynomials and matrices, Abstract and Applied Analysis, vol. 2010, Article ID 687951, 16 pages, 2010.
  • L.H. Keel, Bhattacharyya S.P., Robust stability via sign-definite decomposition, IEEE Transactions on Automatic Control, 55 (11), pp. 2500-2510, 2010.
  • Bhattacharyya S.P., Chapellat H. and Keel L.H., Robust Control: The Parametric Approach, Prentice Hall PTR (1995).
Konular Temel Bilimler (Genel)
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Taner BÜYÜKKÖROĞLU
E-posta: tbuyukkoroglu@anadolu.edu.tr
Kurum: ANADOLU UNIV
Ülke: Turkey


Yazar: Gökhan ÇELEBİ
E-posta: gokhan.celebi@bozok.edu.tr
Kurum: BOZOK UNIV
Ülke: Turkey


Bibtex @araştırma makalesi { aubtdb288335, journal = {Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler}, issn = {2146-0272}, address = {Anadolu Üniversitesi}, year = {2017}, volume = {5}, pages = {70 - 76}, doi = {10.20290/aubtdb.288335}, title = {Calculation of Cutoff Frequency for Polynomial Families}, language = {en}, key = {cite}, author = {BÜYÜKKÖROĞLU, Taner and ÇELEBİ, Gökhan} } @araştırma makalesi { aubtdb288335, journal = {Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler}, issn = {2146-0272}, address = {Anadolu Üniversitesi}, year = {2017}, volume = {5}, pages = {70 - 76}, doi = {10.20290/aubtdb.288335}, title = {POLİNOM AİLELERİ İÇİN KESME FREKANSI HESABI}, language = {tr}, key = {cite}, author = {BÜYÜKKÖROĞLU, Taner and ÇELEBİ, Gökhan} }
APA BÜYÜKKÖROĞLU, T , ÇELEBİ, G . (2017). Calculation of Cutoff Frequency for Polynomial Families. Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler, 5 (1), 70-76. DOI: 10.20290/aubtdb.288335
MLA BÜYÜKKÖROĞLU, T , ÇELEBİ, G . "Calculation of Cutoff Frequency for Polynomial Families". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 5 (2017): 70-76 <http://dergipark.gov.tr/aubtdb/issue/27532/288335>
Chicago BÜYÜKKÖROĞLU, T , ÇELEBİ, G . "Calculation of Cutoff Frequency for Polynomial Families". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 5 (2017): 70-76
RIS TY - JOUR T1 - POLİNOM AİLELERİ İÇİN KESME FREKANSI HESABI AU - Taner BÜYÜKKÖROĞLU , Gökhan ÇELEBİ Y1 - 2017 PY - 2017 N1 - doi: 10.20290/aubtdb.288335 DO - 10.20290/aubtdb.288335 T2 - Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler JF - Journal JO - JOR SP - 70 EP - 76 VL - 5 IS - 1 SN - 2146-0272-2146-0191 M3 - doi: 10.20290/aubtdb.288335 UR - http://dx.doi.org/10.20290/aubtdb.288335 Y2 - 2017 ER -
EndNote %0 Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler POLİNOM AİLELERİ İÇİN KESME FREKANSI HESABI %A Taner BÜYÜKKÖROĞLU , Gökhan ÇELEBİ %T POLİNOM AİLELERİ İÇİN KESME FREKANSI HESABI %D 2017 %J Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler %P 2146-0272-2146-0191 %V 5 %N 1 %R doi: 10.20290/aubtdb.288335 %U 10.20290/aubtdb.288335